# SDR AALA20150407001

- Difficulty date: April 6, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 49,592 hours, 12,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010049
- Part serial: 22771
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS 9DE TO 15D DIM.  R & R THE BATTERY AT M10952, FS 692.  PERFORMED OPS CHECK IAW AMM 33-51-00.  SYS CHECKED NORMAL.
